# SDR REXA201100786

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 8,305 hours, 5,830 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INBD SPOILER AND INBD SPOILERON CAUTION LCL MECH PERFORMED SYSTEM RESET IAW AMM 27-61-05, OPS NORMAL.  ACFT OK FOR SERVICE.
